Translator Disclaimer
May, 1974 Maximum Likelihood Estimation of Translation Parameter of Truncated Distribution II
Michael Woodroofe
Ann. Statist. 2(3): 474-488 (May, 1974). DOI: 10.1214/aos/1176342708

Abstract

Let $f$ be a density which vanishes for negative values of its argument and varies regularly with exponent $\alpha - 1$ at zero, where $1 < \alpha < 2$. Further, let $f_\theta$ denote $f$ translated by $\theta$. We find and study the asymptotic distribution of the MLE $\hat{\theta}_n$ based on a sample size $n$ as $n \rightarrow \infty$.

Citation

Download Citation

Michael Woodroofe. "Maximum Likelihood Estimation of Translation Parameter of Truncated Distribution II." Ann. Statist. 2 (3) 474 - 488, May, 1974. https://doi.org/10.1214/aos/1176342708

Information

Published: May, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0283.62030
MathSciNet: MR356343
Digital Object Identifier: 10.1214/aos/1176342708

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2 • No. 3 • May, 1974
Back to Top